Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 50 (2013), 331-335
PII: S 0273-0979(2013)01405-8
Published electronically: January 15, 2013
Full text: PDF



MR: 0230204 (37 \#5767)
H. S. M. Coxeter
The problem of Apollonius.
The American Mathematical Monthly 75, (1968), 5-15

Reviewed by: P. Du Val


MR: 1913879 (2003f:00005)
David Mumford, Caroline Series and David Wright
Indra’s pearls.
Cambridge University Press, New York, 2002, xx+396 pp., ISBN 0-521-35253-3, $50.00

Reviewed by: Vasily A. Chernecky


MR: 1971245 (2004d:11055)
Ronald L. Graham, Jeffrey C. Lagarias, Colin L. Mallows, Allan R. Wilks and Catherine H. Yan
Apollonian circle packings: number theory.
Journal of Number Theory 100, (2003), no. 1, 1-45

Reviewed by: D. Boyd


MR: 2173929 (2009a:11090a)
Ronald L. Graham, Jeffrey C. Lagarias, Colin L. Mallows, Allan R. Wilks and Catherine H. Yan
Apollonian circle packings: geometry and group theory. I. The Apollonian group.
Discrete & Computational Geometry. An International Journal of Mathematics and Computer Science 34, (2005), no. 4, 547-585



MR: 2183489 (2009a:11090b)
Ronald L. Graham, Jeffrey C. Lagarias, Colin L. Mallows, Allan R. Wilks and Catherine H. Yan
Apollonian circle packings: geometry and group theory. II. Super-Apollonian group and integral packings.
Discrete & Computational Geometry. An International Journal of Mathematics and Computer Science 35, (2006), no. 1, 1-36



MR: 2183490 (2009a:11090c)
Ronald L. Graham, Jeffrey C. Lagarias, Colin L. Mallows, Allan R. Wilks and Catherine H. Yan
Apollonian circle packings: geometry and group theory. III. Higher dimensions.
Discrete & Computational Geometry. An International Journal of Mathematics and Computer Science 35, (2006), no. 1, 37-72

Reviewed by: Igor Rivin


MR: 2813334 (2012d:11072)
Jean Bourgain and Elena Fuchs
A proof of the positive density conjecture for integer Apollonian circle packings.
Journal of the American Mathematical Society 24, (2011), no. 4, 945-967

Reviewed by: Matthias Beck
Journal: Bull. Amer. Math. Soc. 50 (2013), 331-335
Article copyright: © Copyright 2013 American Mathematical Society